IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUS)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTT DOCOMO), Kenichi Tajima (Mitsubishi Electric)
Secretary Takahiro Nakamura (HITACHI), Takashi Shimizu (Utsunomiya Univ.)
Assistant Mizuki Motoyoshi (Tohoku Univ.), Satoshi Yoshida (Kagoshima Univ.)

{INFOMESITEM}
Conference Date Thu, Dec 13, 2018 09:40 - 17:00
Fri, Dec 14, 2018 09:20 - 16:35
Topics  
Conference Place Room 804 on 8F of Main Building (Building 1), Yokohama Campus, Kanagawa University 
Address 3-27-1 Rokkakubashi, Kanagawa-ku, Yokohama-shi, Kanagawa, 221-8686 JAPAN
Transportation Guide It is a 13-minute walk to the nearest station, Hakuraku Station or Higashi-Hakuraku Station on the Tokyu Toyoko Line, which provides easy access to Yokohama Station, Minato Mirai, as well as Shibuya.
https://www.kanagawa-u.ac.jp/english/access/yokohama.html
Contact
Person
Assoc. Prof. Chun-Ping Chen
+81-45-481-5661
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW.

Thu, Dec 13 AM 
09:40 - 10:35
  09:40-09:45 Opening Address ( 5 min. )
(1) 09:45-10:10 Simulation and Measurement of Metallic Photonic Crystal Point-Defect-Cavity with Air-gap MW2018-114 Chenglong Xie, Chun-Ping Chen, Zejun Zhang, Tetsuo Anada (Kanagawa Univ.)
(2) 10:10-10:35 A High-order Cul-de-Sac Coupling Bandpass Filter Design Using Even/Odd-mode Stepped Impedance Resonators MW2018-115 Ryo Mikase, Masataka Ohira, Zhewang Ma (Saitama Univ.)
  10:35-10:45 Break ( 10 min. )
Thu, Dec 13 AM 
10:45 - 12:00
(3) 10:45-11:10 A Study on Bandpass to All-Stop Switchable Filter using Microwave Switching Element MW2018-116 Daisuke Tetsuda, Chun-Ping Chen, Zejun Zhang, Tetsuo Anada (Kanagawa Univ.)
(4) 11:10-11:35 Design of Wideband Bandstop Filters Using Open-Circuited Stubs MW2018-117 Tianyu You, An Song, Zhewang Ma, Masataka Ohira (Saitama Univ.)
(5) 11:35-12:00 A Study on Coupling for Composite Type Iris for Prismatic Quadruple Mode Two-Stage Filter for Mobile Phone Base Station MW2018-118 Akihiro Tsubouchi, Toshio Ishizaki (Ryukoku Univ.)
  12:00-13:20 Lunch Break ( 80 min. )
Thu, Dec 13 PM 
13:20 - 14:10
(6) 13:20-13:45 Fundamental research of quasi-millimeter wave band hybrid MEMS phased-array antenna MW2018-119 Tomohiko Banno, Takashi Furutsuka, Kenichiro Suzuki (Ritsumeikan Univ.)
(7) 13:45-14:10 Development for wide-band frequency variable MEMS antenna utilizing fluid transportation MW2018-120 Yugo Shitanaka, Kousuke Tsuchiya, Takashi Furutsuka, Kenichiro Suzuki (Ritsumeikan Univ.)
  14:10-14:20 Break ( 10 min. )
Thu, Dec 13 PM 
14:20 - 15:35
(8) 14:20-14:45 Design of Microstrip Dual-band Wilkinson Power Dividers with Large Center Frequency Ratios MW2018-121 An Song, Zhewang Ma (Saitama Univ.), Xiaolong Wang (Jilin Univ.), Masataka Ohira (Saitama Univ.)
(9) 14:45-15:10 Experiment Study on Broadband and Miniaturization of MSL Open Stub MW2018-122 Ryota Isozaki, Yuki Hosokawa, Yusuke Kusama (Kagawa College of Technology)
(10) 15:10-15:35 Development of Planer Capacitive Power Transmitter and Receiver for Cavity Resonance enabled WPT MW2018-123 Daigo Frusu, Masaya Tamura (Tohohashi Univ. Tech.)
  15:35-15:45 Break ( 10 min. )
Thu, Dec 13 PM 
15:45 - 17:00
(11) 15:45-16:10 Implementation of quadrature-modulation Transmitter for Generating Bi-level EPWM Signal MW2018-124 Mizuki Kinoshita, Umeda Yohtaro (Tokyo Univ. of Science)
(12) 16:10-16:35 Control of birefringence in photonic generation of phase-controlled beat signal using birefringence optical fiber MW2018-125 Syota Ito, Tomoyuki Uehara, Kenichiro Tsuji (NDA)
(13) 16:35-17:00 On low-frequency anomalies of S-parameters of coaxial lines MW2018-126 Ken Shobe, Shuhei Amakawa (Hiroshima Univ.)
Fri, Dec 14 AM 
09:20 - 10:35
(14) 09:20-09:45 Experimental Consideration on Loop Antenna Fed by NRD-guide at Millimeter-wave Bands MW2018-127 Jun-ichi Chida, Futoshi Kuroki, Masanori Eguchi (NIT, Kure College), Yuki Kawahara (KMCO), Yuya Ueno, Tadamasa Hukase (Daihen Co.)
(15) 09:45-10:10 Design of N-way power dividers using LC-ladder circuit MW2018-128 Kensuke Nagano, Tadashi Kawai, Akira Enokihara (Univ. of Hyogo)
(16) 10:10-10:35 Design of Broadband Branch-Line Coupler with Loose Coupling Utilizing Coupled-Transmission Lines at Ka-Band MW2018-129 Yuya Haoka, Tadashi Kawai, Akira Enokihara (Univ. of Hyogo)
  10:35-10:45 Break ( 10 min. )
Fri, Dec 14 AM 
10:45 - 12:00
(17) 10:45-11:10 Basic Considerations on Circulating Tumor Cell Detection Using Ring-resonator-shaped Electrode MW2018-130 Shouta Sora, Kousei Kumahara, Masanori Eguchi, Futoshi Kuroki (NIT, Kure college), Takeshi Yamakawa (FLSI), Fumihiro Tanaka (UOEH)
(18) 11:10-11:35 An Approach for pH Evaluation of Agricultural Field Using AM Public Radio Waves MW2018-131 Yuto Uchida, Katsuya Yokoi, Tomoki Sakogawa, Kousei Kumahara, Masanori Eguchi, Futoshi Kuroki (NIT, Kure college)
(19) 11:35-12:00 Qualitative Evaluation of Water Content in Mountain Using AM Radio Waves for Landslide Prediction System MW2018-132 Kumahara Kousei, Eguchi Masanori, Kuroki Futoshi (NIT, Kure College)
  12:00-13:20 Lunch Break ( 80 min. )
Fri, Dec 14 PM 
13:20 - 14:35
(20) 13:20-13:45 Self-resonating Inductor for Displacement Sensing Application at VHF-band MW2018-133 Tomoki Sakogawa, Masanori Eguchi, Futoshi Kuroki (NIT, Kure College)
(21) 13:45-14:10 Millimeter wave complex permittivity measurement of printed dielectric disk by 3D printer using the WG mode method MW2018-134 Kota Tsunoda, Takashi Shimizu, Yoshinori Kogami (Utsunomiya Univ.)
(22) 14:10-14:35 Investigation of micro sample heating for wide frequency band by open end coaxial irradiation system MW2018-135 Jun-ichi Sugiyama, Chika Sato (AIST)
  14:35-14:45 Break ( 10 min. )
Fri, Dec 14 PM 
14:45 - 16:15
(23) 14:45-15:25 Current Research and Development of Wireless Power Transfer via Radio Waves and the Application ○Naoki Shinohara (Kyoto University)
  15:25-15:35 Break ( 10 min. )
(24) 15:35-16:15 Millimeter-wave and Terahertz Applications Enabled by Photonics ○Tadao Nagatsuma (Osaka University)
  16:15-16:25 Break ( 10 min. )
Fri, Dec 14 PM 
16:25 - 16:35
(25) 16:25-16:35  

Announcement for Speakers
Young Researcher's TalkEach speech will have 15 minutes for presentation and 10 minutes for discussion.
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Mizuki Motoyoshi (Tohoku University)
E-: ec
or Takahiro Nakamura (Hitachi, Ltd.)
E-:  


Last modified: 2018-12-13 10:44:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan